# SDR HEEA966678

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 206011132113A
- Condition: Defective
- Location: M/R Hub
- Part time: 532 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R HUB REMOVED DUE TO GREASE LEAKAGE.  AT DISASSEMBLY FOUND SEAL RETAINER P/N 206-011-129-003 UNBONDED CAUSING LEAK IN GRIP.  FOUND RETAINER SEAT WORN.  ALSO FOUND TRUNNION EXCESSIVELY TIGHT.  FOUND THRUST PLUGS BREAKING DOWN.
